# SDR USAA2013011500011

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 11,211 hours, 4,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0316
- Condition: Low Pressure
- Location: L4 Door
- Part time: 11,211 hours, 4,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT CIDS PANEL INDICATES '4L CHECK BOTTLE PRESSURE'.  SERVICED DOOR PRESSURE BOTTLE 4L.
